Acta Math. Acad. Paed. Nyíregyháziensis
15 (1999), 41-44
Some authors have studied the holomorphically flat curves in Kaehler spaces and the mappings between Kaehler spaces preserving such curves which are called holomorphically projective mappings. In the present paper we treat a holomorphically projective mapping of a Kaehler-Codazzi space onto another Kaehler space. A similar problem was investigated by Sobchuk in Riemann spaces. (V. S. SOBCHUK, Ricci-generalized-symmetric Riemannian spaces admit nontrivial geodesic mappings, Dokl. Akad. Nauk SSSR 267 (1982) 793-795.)
Mathematics Subject Classification. 53B35.
Key words and phrases. Kaehler spaces, holomorphically projective mappings.